Connect with others who understand.

sign up log in
About MyEpilepsyTeam

Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I've Been Dealing With Dizziness All Day Today. Others In This Situation? Remedies?

I've Been Dealing With Dizziness All Day Today. Others In This Situation? Remedies?

A MyEpilepsyTeam Member said:

Dehydrated? I find when I am dizzy, it helps to sit and drink a large glass of water....it happens so regularly that I keep a large water bottle beside me all the time

posted almost 5 years ago
A MyEpilepsyTeam Member said:

Hi do a quick check up if you've taken med including about 8 days ago. Is there a weather change? Is there flowers flowering that you smelling or not just have a look to save your yoursej. Has there been a lot smoke in the air and suddenly disappeared.? Are you on other medication? If non of these are around I suggest report to your doctor asap and tell him or her fix up and tell him/ her you dizzy and can't carry on with this. If any of the above mentioned is positive eg new flowering starting etc tell the doctor to fix up cause that's what he/ she is there fore. Follow his / her orders if you still dizzy after attending to the doctor keep on reporting to fix up its just getting more and more frustrating. The problem will soon be healed and if it starts again you will at least know.

posted almost 5 years ago
A MyEpilepsyTeam Member said:

Yes I think dehydration is big one as this drops your blood pressure. Though if you feel that you are drinking enough and it continues see your GP. It can be lots of things medication, ear problems or maybe seizure activity (aurora) .one important thing is your safety don't stand up too quickly , take your time because if your BP suddenly drops or you are unsteady you can hit the deck!

posted almost 5 years ago
A MyEpilepsyTeam Member said:

In my cause it is a sign of an aura or side effects of my medication, but that has been sorted out now

posted almost 5 years ago
A MyEpilepsyTeam Member said:

Yes the meds could be doing it, along with the amount. I know when I was on Depakote, I was sleeping 12 + hours, plus when I would try to get up, I would feel dizzy, & lightheaded. Good Luck.

posted almost 5 years ago
Already a Member? Log in